ALKA-SELTZER PLUS - Alka-Seltzer Plus Night Cold & Flu Formula Liquid Gels - 20 CP

ALKA-SELTZER PLUS

ALKA-SELTZER PLUS - Alka-Seltzer Plus Night Cold & Flu Formula Liquid Gels - 20 CP

 (0)

ALKA-SELTZER PLUS

  • Regular Price: $7.98
  • $6.38

+ -

Active Ingredients

In Each Capsule: Acetaminophen 325 mg; Dextromethorphan Hydrobromide 10 mg; Doxylamine Succinate 6.25 mg; Phenylephrine Hydrochloride 5 mg

Inactive Ingredients

D&C Yellow #10; FD&C Blue #1; Gelatin; Glycerin; Polyethylene Glycol; Povidone; Propylene Glycol; Purified Water; Shellac; Sodium Hydroxide; Sorbitol Sorbitan Solution; Titanium Dioxide

Uses

Temporarily relieves these symptoms due to a cold or flu: minor aches and pains, headache, nasal and sinus congestion, cough, sore throat, runny nose, sneezing. Temporarily reduces fever. Does not contain aspirin.

Purpose

Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant

 

Customer reviews

There are no reviews yet

 

We Also Recommend